# SDR CALA2025082208058

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 124,578 hours, 18,947 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

BIRD STRIKE ON F/O WINDSHIELD AFTER TAKEOFF CREW REPORTED NO ENGINE INDICATION ISSUES. FOUND NO EVIDENCE OF A BIRD STRIKE ON F/O WINDSHIELD NOR ON CROWN AREA REF PICS OF A/C WHEN BLOCKED INTO GATE AND PIC TAKEN OF CROWN AREA. PERFORMED BIRDSTRIKE INSPECTION IAW AMM 05-51-18-212-001 WITH NO DEFECTS FOUND ALONG WITH NO EVIDENCE OF FOD IN EITHER ENGINE.
